EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PS INSERT SZ 2.5 9MM |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4), category #: 02-012-60-1425 - logic stem ext 14mm x 25mm, serial #: (b)(4), category #: 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t, serial #: (b)(4), category #: 200-07-29 - advanced patella 29m 3 peg implant, serial #: (b)(4), category #: 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5, serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw, additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
Legal case - prose - (b)(6) rk rev2 related case: 8174 rk rev1., per a report from the legal department the patient is awaiting a second revision revision surgery for the right knee which has been scheduled for pain.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Investigation results - the truliant tib imp ps insert device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no other information available.Correction- b3 6 jan 2023, b5, f10 blank, this is a manufacturer¿s report.
Event or Problem Description
It was reported via legal documentation that the patient had a right total knee arthroplasty on (b)(6) 2021 and then approximately later experienced a revision surgical procedure.It is stated that the patient has suffered and continues to suffer permanent, and debilitating injures and damages, including but not limited to significant pain and discomfort, swelling, stiffness, grinding and/or popping of the knee, inability to bear weight, buckling, gait impairment, and other injuries presently undiagnosed, which all require ongoing medical care.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: a2, g3, h6: health effect - clinical codes, component code.The following sections were corrected: b5, e1, h6: health effect - impact code, medical device problem code.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 17 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral loosening, instability, pain, discomfort, swelling, stiffness, grinding and/or popping of the knee, inability to bear weight, buckling, and gait impairment.Initial surgery and revision surgery operative notes were provided.Findings also indicated synovitis with particulate debris consistent with early polyethylene wear versus cement disease and scar tissue around the patella button.The surgeon performed a revision of the femoral and tibial components.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening and instability.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.